• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Train has hit the buffers...

Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
God i feel knackerd today. The quetiapine is really knocking the wind out of me, feel constantly tired, sluggish and out of breath even though the dose has been reduced by 50mg per day. My pdoc told me at the last appointment if i have anymore side effects to let his secretary know and he will contact me to discuss the next step. To be honest i really feel like ditching the morning dose and instead sticking with the night time dose as this helps me to sleep. Even as i sit here typing i can feel myself wanting to fall into a deep sleep :sleep:
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Hey Wake up!!!!!!!!!
HHEEELLLOOOOOO
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Hope you are ok - its a terrible struggle.
Sometimes I cannot even make any sense to why I should be awake. Sorry I know that doesn't help!
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Keepsafe,

Have you ever seen the moment in a film where some one is standing still and the world is rushing by in a flurry. Thats kind of how things are at the moment, poor brain can't keep up.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Oh wow yes I can identify with that, sorry you are feeling that way today - we should come with an on/off switch!:hug:
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
It's a shame we can't upgrade our brains like computers, i would quite like a new processor.
 
S

scooby1001

Well-known member
Founding Member
Joined
May 28, 2008
Messages
64
I take quertipine also, i was on 600mg but it was too high a dose to start on so i am working my way up. There is NO WAY i could split the dose and have some in the morning as i would be in bed all day so i would have a chat to your doc and see if you can just take it all at night.
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
I'm on 800 mgs a day. Believe it or not, I was doped up for over a year on this dose. 3 years later, I am still quite sedated with my evening dose and for the first time in almost 25 yrs - I have no problems sleeping thanks to the Seroquel. I think it is an excellent drug. When I was extremely manic - one dose helped my get a full 8 hour sleep in hospital - where I was only getting 15 minutes to a half hour if I was lucky. I don't ever want to come off it. The sedating part of it takes some time to get used to.
Jacqui
 
S

scooby1001

Well-known member
Founding Member
Joined
May 28, 2008
Messages
64
Jax. Like you i find that without quertipine i can't sleep at night. I don't know if you have kids but i have a 11 year old daughter who has been with my parents for two months now because i can't look after her due to the fact of quertipine sending me to sleep. My cpn reckons it is going to be another 2 months before i am on the right dose and not too sleepy.
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
Scooby,
I have no kids. TBH - it's just as well I don't as there are still days - 3 years on being on Seroquel - that I am still wrecked and can't function properly. Some nights I Wake into walls when I get up to go to the loo lol. I couldn't deal with kids ! !

I don't actually fall asleep but I do feel very drowsy and foggy!!
Jacqui
 
Top